Department of Economics and Business Economics

On the Robustness of Unit Root Tests in the Presence of Double Unit Roots

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • School of Economics and Management
Original languageEnglish
JournalJournal of Time Series Analysis
Volume23
Issue2
Pages (from-to)155-171
Number of pages17
ISSN0143-9782
Publication statusPublished - 2002

See relations at Aarhus University Citationformats

ID: 266905